MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis; however, the analysis has not yet been completed.Upon completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used on (b)(6), 2022.During preparation, a black dirt was adhered into the unused mouthpiece.The procedure was completed with another bite blox.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a180104 captures the reportable event of foreign material present in device.Block h10: investigation results: the returned bite blox was analyzed, a visual evaluation was performed and found that the device had a black residue on its exterior.No other problems were noted.The reported event was confirmed.It was not reported that the packaging was compromised and there is no evidence to suggest the problem is related to manufacturing.Without evidence of a packaging problem it is likely that the black residue occurred after the device was removed from its packaging, prior to use.It is possible that, during the attempt to use the device, residue was transferred onto the device from the procedural environment, or it was scuffed on a surface.Based on all available information and the condition of the returned device, the most probable root cause is adverse event related to procedure, which indicates that the event occurred during the procedure and the device had no influence on the event.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used on (b)(6) 2022.During preparation, a black dirt was adhered into the unused mouthpiece.The procedure was completed with another bite blox.There were no patient complications reported as a result of this event.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi
avenue zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15156618
Report Number3005099803-2022-04308
Device Sequence Number12042258
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public00816849010168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Device Lot Number0000211121
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown